The Twin Problem, according to Hardy–Littlewood

Aldo Peretti
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 2, 1996, Number 3, Pages 33—41
Download full paper: PDF, 252 Kb

Details

Authors and affiliations

Aldo Peretti
Facultad de Ciencia y Tecnologia – Universidad del Salvador Rodriguez Pena,
640 (1020) Buenos Aires, Argentina

Abstract

The ideas suggested by Hardy and Littlevvood in their paper [1] concerning the subject of the title, are explained at full length. A further contribution is made by the introduction of Poisson’s integral formula in the solution of the problem.

References

  1. G. Hardy and J. Littlewood: Some problems in “Partitio Numerorum” III – On the expression of a number as a sum of primes. Acta Math. (1922) p. 1-70.
  2. E. Landau – Vorlesungen Uber Zahlentheorie – Chelsea Edition, p. 218
  3. E. Titchmarsh. Hie Theory of Functions. Oxford Univ. Press. 2nd. edition. Chap. Ill, § 3.6, p. 124.
  4. G. Hardy and J. Littlewood: Tauberian theorems concerning power series and Dirichlet’s series whose coefficients are positive. Proc. London Math. Soc. (2) 13 (1914) p. 174-91.

Related papers

Cite this paper

Peretti, A. (1996). The Twin Problem, according to Hardy–Littlewood. Notes on Number Theory and Discrete Mathematics, 2(3), 33-41.

Comments are closed.